# SDR CA060321005

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,014 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: CL21564001
- Condition: Leaking
- Location: Lt Wing
- Part time: 1,220 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE UNDERGOING A SCHEDULED INSPECTION FUEL WAS FOUND DRIPPING FROM THE LT WING. ALL 8 FUEL TANKS WERE REMOVED FOR LEAK CHECK. THIS AND SEVERAL OTHER CELLS WERE FOUND LEAKING INCLUDING THIS ONE. DEFECTIVE CELLS WILL BE REPLACED. (TC NR 20060321005)
